# SDR AALA20021544

- Difficulty date: October 27, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N432AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49350
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT SERVICE DOOR AREA EMERGENCY LIGHTS INOPERATIVE.  CLEANED TERMINALS TO B5-107 CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
